The European Physical Journal C

, Volume 50, Issue 1, pp 113–116

Quantum electrodynamics on noncommutative spacetime

Regular Article - Theoretical Physics

DOI: 10.1140/epjc/s10052-006-0192-4

Cite this article as:
Calmet, X. Eur. Phys. J. C (2007) 50: 113. doi:10.1140/epjc/s10052-006-0192-4

Abstract

We propose a new method to quantize gauge theories formulated on a canonical noncommutative spacetime with fields and gauge transformations taken in the enveloping algebra. We show that the theory is renormalizable at one loop and compute the beta function and show that the spin dependent contribution to the anomalous magnetic moment of the fermion at one loop has the same value as in the commutative quantum electrodynamics case.

Copyright information

© Springer-Verlag Berlin Heidelberg 2007

Authors and Affiliations

  1. 1.Service de Physique ThéoriqueBrusselsBelgium

Personalised recommendations